I have been on before. My 82 year ols mother was diagnosed with ovarian cancer and given 2 months. They drained 3.4 litres of ascites fluid from her abdomen. It is now 3 months and she only has 50 mililitres of fluid build up. Her stomach is distended but the ultrasound put this down to gas. She also asked about yellow liquid in the bowel.Bowel movements are loose. Any idea why the yellow liquid?
She only had the one dose of chemo which was a disaster but has been well since.
Bile, which is made in the liver and stored in the gallbladder, is "released" into the small intestines when a fatty meal is eaten. Along with dyes in foods, bile gives stool it's color. Yellow coloring of stool, whether it is solid or watery is from bile. It is not a "dangerous" sign and is common in people who have either had the gallbladder removed, or in people who have eaten alot of fatty foods recently. Sometimes if the person has been constipated, the harder part will pass and be followed by a watery stool. It is considered to be a normal occurance and nothing to worry about. If this is still a concern, take it up with the doctor on her next visit.
I get pain around my abdominal. When i press below on the right side of my belly i hear a liquid noise. The pain goes away when i press on it and the pain is a sore feeling. I also occasionly get rectal pains, sharp stab- like pain. I think i may have liquid in my intestines, but i can not say for sure. can somebody help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.